MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 8FR 55 W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 8FR 55 W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710826
Medical Device Problem Codes Difficult to Remove (1528); Obstruction of Flow (2423); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that this product is clogging frequently (even though medications are not being administered through them) and when guide wire is inserted it is difficult to remove.One rn reported that the guide wire being hard to remove has happened with two different tubes.Apparently the staff are using 2-3 before they find one that actually works.There was no patient injury reported.Per additional information received, they followed instructions of instilling 10 ccs of normal saline prior to insertion and was still not able to withdraw the guidewire.There was no harm done to the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on september 18, 2019.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.The investigation was carried out with the multifunctional team, all processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.If a sample is received at a later date, the investigation will be updated accordingly.A corrective action is not applicable at this time.We will continue to monitor for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.Correction made to h6 medical device problem code to display 4044 "difficult or delayed separation" rather than 1528 "difficult to remove".

Brand Name
DOBBHOFF 8FR 55 W STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16233718
Report Number9612030-2023-03532
Device Sequence Number6852062
Product Code KNT
UDI-Device Identifier10884521518742
UDI-Public10884521518742
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884710826
Device Catalogue Number8884710826
Device Lot Number1925204164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown